



## Version: 12thApr2016

# 14<sup>th</sup> Baltic Sea NGO Forum programme

# Venue: European Solidarity Centre, Gdańsk, Poland

## Day I. 10 June 2016

## 9.00 □10.40 Opening session (1 h 40 min)

Description:	
<ul> <li>Welcome and opening of the XIV BS NGO Forum /voivodship authorities, President of Gdansk/ Government representatives/ Representatives of Ministries/</li> </ul>	
<ul> <li>Introduction to the Forum idea and programme / Ph.D Magda Leszczyna Rzucidło     </li> </ul>	
<ul> <li>Inspiration lecture by BS NGO Forum Special Guest prof. Philip Zimbardo (tbc) / Mr. Jan Lundin, Director General of the CBSS Secretariat</li> </ul>	
<ul> <li>Presentation of BS NGO Forum 2017 Guðmundur Árni Stefánsson Ambassador President for CBSS Presidency</li> </ul>	
<ul> <li>Presentation of the BS NGO Network - representative of BS NGO Forum /Darja Akhutina /</li> </ul>	

## 10:40 [11.00 /coffee break/

11:00 12.30 Introduction to thematic sessions (1 h 30 min)

Se	ssion 1: Culture and Social Innovation
	Meaning of the culture for the social economy development in the light of recommendations of Baltic Cultural Forum D Ragnar Siil, director Creativity Lab, Tallinn, Estonia (tbc)
_	

Session 2: Civic sector and social problems []self-independent youth

Role of active social policy which is necessary in the current European situation (emigration, local conflicts), in light of aging societies and problems with youth educational policies D

Polish expert (tbc)

Regionalne Centrum Informacji i Wspomagania Organizacji Pozarządowych Al. Grunwaldzka 5, 80-236 Gdańsk · tel.: 58 344 40 39 · fax: 58 340 12 13 · e-mail: biuro@fundacjarc.org.pl NIP 957 05 66 387 · REGON 190256261 · KRS 0000188984





#### Session 3: Migration processes in Europe

Role of the civic sector in light of migration []

Polish expert (tbc) Dmitry Cherneyko, City of St. Petersurg, chairman of Employment and Labour Committee

## 12:30 0 12.45 /coffee break/

## 12:45 14:00 Thematic sessions - panel discussions (parallel) (1 h 15 min)

Thematic session 1 Dpanel discussion (tbc)					
Moderator: Ragnar Siil	<ul> <li>Panelists: <ul> <li>Agata Etmanowicz - Fabryka Sztuki, Łódź (tbc);</li> <li>Aleksandra Szymańska □City Culture Institute (tbc)</li> <li>Marjo Mäenpää □Ministry of Culture (Finland)</li> <li>Speaker from the Danish focal point</li> </ul> </li> </ul>				

Thematic session 2 Dpanel discussion	
Moderator: Marek Olechnowicz	Panelists (3 people):
	<ul> <li>Emilia Garska</li></ul>
	<ul> <li>Stowarzyszenie Rodzin Zastępczych -</li> </ul>
	Warsaw
	<ul> <li>Lithuanian focal point?</li> </ul>

#### 14.00 [15.00 /lunch/

#### 15.00 []17.00 []Workshops (2 h - parallel)

Thematic session 1: Workshop 1

Creative entrepreneurship

Moderator(s): Marjo Mäenpää IMinistry of Culture (Finland)

Thematic session 1: Workshop 2

Culture and sustainable development (including participatory development of BSR cities) Moderator(s): Anita Wennerström, Sopromist Sweden, Maria Korysteleva, Creative Burea ArtTerra I involvement through culture

Thematic session 2: Workshop 1 From dependence to independence []self-organization of citizens

> Regionalne Centrum Informacji i Wspomagania Organizacji Pozarządowych Al. Grunwaldzka 5, 80-236 Gdańsk · tel.: 58 344 40 39 · fax: 58 340 12 13 · e-mail: biuro@fundacjarc.org.pl NIP 957 05 66 387 · REGON 190256261 · KRS 0000188984



Moderator(s): Lidia Makowska Gdansk City Culture Association (tbc)



Thematic session 2: Workshop 2 Disabled people Dindependence as their priority. Moderator(s): Ole Meldgaard, Head of international activities, Kofoeds School, Denmark, Natalia Petukhova, NGO Perspectives

- 17:15 18:45 European Solidarity Center exhibition /facultative/ (1 h 30 min)
- 20.00 Dinner with cultural program

## Day II. 11 June 2016

10.00 [11.00 - Thematic session 3 - panel discussions (1h)

Thematic session 3 Dpanel discussion					
Moderator: Piotr Olech- Gdansk Municipality	<ul> <li>Panelists (3 - 4 people):</li> <li>Maria Pamuła UNHCR</li> <li>Polish expert (tbc)</li> <li>Dmitry Cherneyko, City of St. Peterburg</li> <li>Kristine Zonberga (Civic Alliance-Latvia)</li> </ul>				

## 11:10 [12:40 Workshops (1 h 30 min.)

Thema	atic sessio	n 3: Workshop 1						
		1 1 1 11 11 11	 	<i>с</i> : , , ,	~			

Cross-sectoral and interdisciplinary cooperation in the field of migration - migration as an multidisciplinary term needing multidimensional cooperation on the level of Policy development and migrants local integration

Moderator(s): Janina Owczarek Delish Integration Platform (tbc)

Thematic session 3: Workshop 2

Role of local communities in hosting and integrating the immigrants neighbors, school, employee community as the reference

Moderator(s): Przemysław Kluz [Gdansk Foundation of Social Innovation

Thematic session 3: Workshop 3

Immigrants integration process I multidimensional process of immigrants integration depending on one hand on the openness and willingness of society, on the other hand on the will and readiness of the migrants themselves

Regionalne Centrum Informacji i Wspomagania Organizacji Pozarządowych Al. Grunwaldzka 5, 80-236 Gdańsk · tel.: 58 344 40 39 · fax: 58 340 12 13 · e-mail: biuro@fundacjarc.org.pl NIP 957 05 66 387 · REGON 190256261 · KRS 0000188984





Moderator(s): Marta Siciarek 
Center for Immigrants Support, Gdansk

#### Workshop on BSR youth social entrepreneurship development

Seed Money Facility Project presentation BSR youth social entrepreneurship development discussion on factors hindering development of social entrepreneurship in the region and future youth entrepreneurship initiatives

Moderator(s): Magda Leszczyna-Rzucidło, Baltic Institute for Regional and European Concern, Gdynia and Renate Lukianska, Social Innovation Centre, Riga

## 12.40 012.55 /coffee break/

- 13:00 [13:20 ] Summary speech by the Guest of Honor (Commissioner, European MP [ltbc.)
- 13:20 13:50 Passing the BS NGO presidency

## 14:00 [] 14.50 /lunch/

## 15.00 016.30

Event	Description
Round table on The role of the Baltic Sea regional cooperation in the current political context []	Focuses on the importance of maintaining ties at the level of people-to-people cooperation and practical dimension of the cooperation. Moderators: Russian Focal point
Youth Forum Round Table	CBSS event (tbc)

Regionalne Centrum Informacji i Wspomagania Organizacji Pozarządowych Al. Grunwaldzka 5, 80-236 Gdańsk · tel.: 58 344 40 39 · fax: 58 340 12 13 · e-mail: biuro@fundacjarc.org.pl NIP 957 05 66 387 · REGON 190256261 · KRS 0000188984